# SDR AALA202210183433

- Difficulty date: September 22, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FORWARD LAVATORY INBOARD AFT MOUNT INTERCOSTAL, LOCATED FROM BS 294 TO BS 312 AT LBL 12. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND DWG 141A5600.
